# SDR 9612706628

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628US
- Make and model: Boeing 747251B
- Aircraft serial: 22389
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND A CRACK IN THE RBL 96 SEAT TRACK AT BS 1241.  REPAIRED TRACK (P/N 65B 13698-1) PER EA 66-101938.
